Announcement

Collapse
No announcement yet.

Question

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Cindy B
    replied
    OH yes..but I only see the doctor once a month but his nurse is smarter than he is..LOL. She feels so bad and she's using the smallest cathader they have. I'm one who has the severe pain during a cathader like many here and even the lidocane burns. She tries to be so gentle and I hate to make a big deal out of it but I have told her how awful I feel and she told me several patients have told her the same. She told me to try a hot bath when I get home and sometimes that will help. I've tried that and it helps while I'm IN the tub but as soon as I'm out it's back again. I can't use my Urelle the day before I go in because they want a specimen to check it and if I have Urelle in there they can't use it. I always take one when I get home but no matter, I still feel awful. I even feel nauseated, weak and shaky. I get so worked up before I have these and I'm due for a scope in a couple of weeks. But yes, she has told the doctor and they are trying to figure out what to do about the urethra. I'm also going to get a second opinion from a female URO in a couple of weeks. Maybe she will know what to do. I'm trying to spread these instills out as long as I can but so far I can't go over a week without the spasms. The nurse told me that the IC itself can make me tired and sick but the darn treatments are almost worse than the IC at this point.

    Leave a comment:


  • ICNDonna
    replied
    Have you talked to your doctor about this? It could be that they need to use a smaller catheter --- when I had DMSO instillations they were painful for several hours.

    Donna

    Leave a comment:


  • Cindy B
    started a topic Question

    Question

    When you get your instills, do you feel awful for the rest of the day? I have to make sure I have nothing else planned on those days. The last one was the worst. I couldn't hardly drive home..the pressure was so bad in the urethra and they use so much lidocane..they can't use any more. I felt shaky and like my bladder was going to just fall out of me. I just wondered if anyone had the same reaction. The next day I usually feel better but on the day of the instill, I feel just awful afterwards.
Working...
X